Pancreatitis is found among people who take Gabapentin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lisinopril, and have Hypertension . We study 49,394 people who have side effects while taking Gabapentin from FDA and social media. Among them, 278 have Pancreatitis. Find out below who they are, when they have Pancreatitis and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Gabapentin has active ingredients of gabapentin. It is often used in pain. (latest outcomes from Gabapentin 49,115 users)
Pancreatitis (inflammation of pancreas) has been reported by people with weight decreased, breathing difficulty, fever, pain, abdominal pain upper (latest reports from 28,280 Pancreatitis patients).
On Aug, 23, 2016
49,394 people reported to have side effects when taking Gabapentin.
Among them, 278 people (0.56%) have Pancreatitis
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
64 years old started it several months ago was put on 80 mg twice a day but felt like sick every morning stomach pain so bad it would raise bp up very high. After many trip to the ER for pain control went off it. Than was in the hospital again for another issue and was put on 40mg twice a day. Well after 2 1/2 weeks back in again with another attack. Have not had a pancreas attack in over 20yrs, anyone else deal with this?
I am a male who will be joining the seniors battalion in October. Like many in that age group, I am plagued with some common ailments. I have mild blood pressure, and moderate to sometimes very painful pinched nerve. I am taking Olmetec 20mg every morning to control my blood pressure. I am also taking Gabapentin 300 mg at noon and night to alleviate my back pain. According to the Spinal cord specialist, I need to increase my intake to 3 times a day. I am thinking of taking the 3rd one in the morning together with the Olmetec. I did consult my local pharmacist who said there is no problem. Is it okay or is there a negative effect to taking them together?
I have been on both of these medications for about 4 months now. Over the past few weeks, I have been experiencing hand pain and stiffness in the morning plus some vision issues - blurred vision in one area of my right eye, plus new floaters that are larger and more active. Yesterday, I got ...
I've been on Cymbalta for eight+ years. I've complained to doctors, recently and previously, about pain in my mid upper abdomen. I've had two ultrasounds, some sort of other test where I drank some liquid and they watched with some sort of ???, and now I'm scheduled for an endoscopy. I'm ...
My girlfriend was recently prescribed Gabapentin by her doctor for pain management to treat an Ovarian Cyst. Is it normal to treat ovarian cyst with gabapentin? Also, what could happen if you've only taken one gabapentin pill and decided you did want to take it anymore?
64 years old started it several months ago was put on 80 mg twice a day but felt like sick every morning stomach pain so bad it would raise bp up very high. After many trip to the ER for pain control went off it. Than was in the hospital again for another issue and was put on 40mg twice a day. ...
I am a male who will be joining the seniors battalion in October. Like many in that age group, I am plagued with some common ailments. I have mild blood pressure, and moderate to sometimes very painful pinched nerve. I am taking Olmetec 20mg every morning to control my blood pressure. I am ...
I have hereditary chronic pancreatitis. I an now 37 and was diagnosed at the age of 5. I woke up on 6/26/16 with Ulner nerve palsy. NO mobility in my left wrist or fingers. My hand is a claw. I was told to look into a possible relationship between the two and I found this group. Anyone else ...
I have been on gabapentin for about a year. Recently I tried to taper off and experienced terrible hives. My Dr. has insisted it is not related to the drug but they begin to dissipate when I take a dose. Has anyone else had this experience?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.